HELENA260

SparkPoints
 

What Am I Going To Do?

Sunday, January 16, 2011

My doctor has given me predinsone to help with my knee. I have already gained 6pounds!! I can't afford to gain my weight back!! I have worked hard to get this weight off and now I'm gaining!! I know this is the only thing that has seemed to help me but I do not want to take it any longer!! What am I going to do?
Share This Post With Others
Member Comments About This Blog Post
  • DSTDIVA9
    Don't worry about it soror. Things will work out. Follow the doctor's orders and see what happens. emoticon
    3367 days ago
  • JACKIE4019
    Have you talked to your Dr about it. I'm sure he/she might have some suggestions for you. Swimming might be good for your weight and your knee.
    3368 days ago
  • VERITY50
    You have done a magnificent job and I really don't want you to regain either. Can you talk with your doctor about exercise in water which would take the pressure off your joints, but allow you to burn calories? Or what about weights (upper body and core) for now? I think if you work with a trainer or someone experienced, they can develop a workout that takes into consideration your limitations. Good luck, remember, you are an overcomer! emoticon
    3369 days ago
  • BABY_GIRL69
    Well if you probably watch what you are eating, you could actually maintain your weight. A friend at work is actually eating cleaner with fresh fruits & veggies and in 2 weeks he lost 10lbs! So that tells me that diet & exercise play a key role in a healthier lifestyle. So if you can't work out as hard as you were then you need to get a diet friendly book or use spark nutrition & use their meal planners & don't forget to go to fitness & enter you will be burning less calories. It will tabulate exactly how much food you will need to eat to lose or maintain.

    God bless & enjoy everyday!

    Dee
    3369 days ago
  • LAMOURA
    The gazelle?? Try it iit might be just what your looking for. emoticon It is great cardio easy on the back and no impact what so ever on the knees. Hope you get well soon.
    3369 days ago
  • no profile photo CD863863
    I am pretty sure it is temporary gain for as long as you are taking the medication.
    Why don't you call your doctor and set your mind at ease.
    3369 days ago
  • 2BEATIT1
    Hi emoticon
    I don't know what your knee problem is since you didn't mention it. Is it arthritis?

    I have severe arthritis in my left knee as well as neuropathy. I am taking generic Tylenol arthritis pills for it rather than the harsh drugs that put on weight.

    I hope this helps but talk to your doctor first.
    Jean
    3369 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by HELENA260